# SDR USAA970072

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Torn
- Location: Fwd Service Door
- Part time: 38,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .25 INCH TEAR IN EXTERIOR DOOR SKIN AT UPPER HINGE CUTOUT FORWARD SERVICE DOOR.  INSTALLED EXTERIOR SKIN REPAIR, REPAIRED PER SRM 52-00-3, FIG 5.  (M)
